# SDR AALA202503288726

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N341RW
- Make and model: Boeing 737-8
- Aircraft serial: 44464
- Aircraft time: 13,358 hours, 4,941 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR R1 DIFFICULT TO ARM. ADJUSTED GIRT BAR RETAINER CLIP WITHIN CONFORM. OPERTIONAL CHECK GOOD. PER AMM 26-66-01-200-802.
